MathSciNet Relay Station
MathSciNet bibliographic data
MR2302568 (2008e:46055) 46G25 (46A22 46B42)
Kamińska, Anna; Lin, Pei-Kee On the extensions of homogeneous polynomials. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2471–2482 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement